# SDR QXEA9902263

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER TOP LEADING EDGE CHAFE STRIP HAS HEAVY CHAFE DAMAGE.  REPAIRED IAW DHC-8 SRM 51-40-11.
